On the number of Hamiltonian cycles in Dirac graphs

Gábor N. Sárközy, Stanley M. Selkow, Endre Szemerédi

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In response to a question of Bondy, bounds are established on the minimum number of Hamiltonian cycles in all graphs of order n and minimum degree at least n/2.

Original languageEnglish
Pages (from-to)237-250
Number of pages14
JournalDiscrete Mathematics
Volume265
Issue number1-3
DOIs
Publication statusPublished - Apr 6 2003

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On the number of Hamiltonian cycles in Dirac graphs'. Together they form a unique fingerprint.

  • Cite this